Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 746803, 14 pages
http://dx.doi.org/10.1155/2014/746803
Research Article

Spread and Control of Mobile Benign Worm Based on Two-Stage Repairing Mechanism

Key Lab of Network Security and Cryptography, School of Mathematics and Computer Sciences, Fujian Normal University, Fuzhou, Fujian 350007, China

Received 29 April 2014; Accepted 21 September 2014; Published 10 November 2014

Academic Editor: Junjie Wei

Copyright © 2014 Meng Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Meng Wang, Zhide Chen, Li Xu, and Huan Zhan, “Spread and Control of Mobile Benign Worm Based on Two-Stage Repairing Mechanism,” Journal of Applied Mathematics, vol. 2014, Article ID 746803, 14 pages, 2014. https://doi.org/10.1155/2014/746803.